MathSciNet Relay Station
MathSciNet bibliographic data
MR3000831 35Q53 (35A01 35B30 35B44 35Q35)
Guo, Fei; Gao, Hongjun; Liu, Yue On the wave-breaking phenomena for the two-component Dullin-Gottwald-Holm system. J. Lond. Math. Soc. (2) 86 (2012), no. 3, 810–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement